Vol. 26, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some ring extensions with matrix representations

Carl W. Kohls and Lawrence James Lardy

Vol. 26 (1968), No. 2, 341–348
Abstract

A new type of ring extension introduced by J. Szendrei, which may be viewed as a generalization of the splitting Everett extension, will be discussed. The examples of this type of extension given by Szendrei are generalizations of the complex field extension of the real field, and of the quaternion extension of the complex field. Our investigation produces a larger class of examples.

Mathematical Subject Classification
Primary: 16.80
Milestones
Received: 3 October 1966
Published: 1 August 1968
Authors
Carl W. Kohls
Lawrence James Lardy